크론병 환자에서 Infliximab 사용과 관련된 시신경염: 증례 보고 및 문헌 고찰
Infliximab-related Optic Neuritis in a Patient with Crohn's Disease: a Case Report and Literature Review
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
목적: 크론병으로 infliximab 치료를 받는 환자에서 발생한 시신경염 1예를 문헌고찰과 함께 보고하고자 한다. 증례요약: 22세 남자 환자가 2-3주 전부터 좌안의 시야가 흐려지는 증상으로 내원하였다. 좌안의 최대교정시력이 0.4로 저하되어 있었고, 상대구심동공운동장애가 관찰되었으나, 안구운동 시의 통증과 동공부등은 없었다. 좌안의 색각이 저하되어 있었고, 시야검사상 좌안의 중심하측시야결손이 보였으나, 안저검사상 시신경유두 및 황반의 특이 소견은 없었다. 시신경병증의 원인 감별을 위해 시행한 안와 자기공명영상에서 좌측 시신경이 조영증강되었고, 그 외 다른 문제는 관찰되지 않았다. 환자는 크론병으로 종양괴사인자(tumor necrosis factor, TNF)-α 억제제 중 하나인 infliximab 600 mg을 2개월마다 주사치료 중이었고, 이와 연관된 구후시신경염으로 의심하에 고용량 스테로이드 정맥주사 및 경구복용을 하였고, 이 후 3개월째 시력 및 시야가 호전되었다. 결론: TNF-α 억제제의 사용이 시신경염을 유발할 수 있으므로, 시신경염 발생 시 환자의 약제 사용 여부에 대한 면밀한 병력 청취를 통해, 원인 감별 및 치료 방향 설정을 해야 할 것이다.
Abstract
Purpose: We report a case of optic neuritis related to infliximab treatment in a patient with Crohn’s disease, along with a review of the relevant literature. Case summary: A 22-year-male patient complained of blurred vision in the left eye for 2-3 weeks. His best-corrected visual acuity was 8/20 in the left eye. Relative afferent pupillary defect was detected in the left eye and the pupils were of equal size. There was no pain on ocular movement. The results of slit-lamp and fundus examinations were normal. A visual field test revealed a central to inferior visual field defect in the left eye. Orbit magnetic resonance imaging revealed perineural enhancement of the left optic nerve. He had a 5-year history of Crohn’s disease and had been treated with intravenous infliximab (600 mg every 2 weeks). A diagnosis of retrobulbar optic neuritis associated with infliximab was made. He was infused with high-dose methylprednisolone, which was changed to per oral administration. His visual acuity and visual field defect improved after 3 months. Conclusions: Tumor necrosis factor-α inhibitors, such as infliximab, may cause optic neuritis. Therefore, history-taking is important for differential diagnosis and appropriate treatment.
참고문헌 (40)
- Shams PN, "Optic neuritis : a review", Int MS J, 16, pp.82~89 (2009)
- Grzybowski A, "Toxic optic neuropathies : an updated review", Acta Ophthalmol, 93, pp.402~410 (2015)
- Kalliolias GD, "TNF biology, pathogenic mechanisms and emerging therapeutic strategies", Nat Rev Rheumatol, 12, pp.49~62 (2016)
- Lin J, "TNFalpha blockade in human diseases : an overview of efficacy and safety", Clin Immunol, 126, pp.13~30 (2008)
- Thomas CW Jr, "Demyelination during anti-tumor necrosis factor alpha therapy with infliximab for Crohn’s disease", Inflamm Bowel Dis, 10, pp.28~31 (2004)
- Nicolela Susanna F, "A review of ocular adverse events of biological anti-TNF drugs", J Ophthalmic Inflamm Infect, 10, pp.11~ (2020)
- Flouri I, "Comparative effectiveness and survival of infliximab, adalimumab, and etanercept for rheumatoid arthritis patients in the Hellenic Registry of Biologics : low rates of remission and 5-year drug survival", Semin Arthritis Rheum, 43, pp.447~457 (2014)
- Borchers AT, "Immune-mediated adverse effects of biologicals used in the treatment of rheumatic diseases", J Autoimmun, 37, pp.273~288 (2011)
- Sfikakis PP, "The first decade of biologic TNF antagonists in clinical practice : lessons learned, unresolved issues and future directions", Curr Dir Autoimmun, 11, pp.180~210 (2010)
- Alexandre B, "Optic neuritis associated or not with TNF antagonists in patients with inflammatory bowel disease", J Crohns Colitis, 10, pp.541~548 (2016)
- Strong BY, "Retrobulbar optic neuritis associated with infliximab in a patient with Crohn disease", Ann Intern Med, 140, pp.W34~ (2004)
- Foroozan R, "Retrobulbar optic neuritis associated with infliximab", Arch Ophthalmol, 120, pp.985~987 (2002)
- ten Tusscher MP, "Bilateral anterior toxic optic neuropathy and the use of infliximab", BMJ, 326, pp.579~ (2003)
- Mejico LJ, "Infliximab-associated retrobulbar optic neuritis", Arch Ophthalmol, 122, pp.793~794 (2004)
- Tran TH, "Optic neuritis associated with infliximab", J Fr Ophtalmol, 28, pp.201~204 (2005)
- Simsek I, "Optic neuritis occurring with antitumour necrosis factor alpha therapy", Ann Rheum Dis, 66, pp.1255~1258 (2007)
- Tauber T, "Optic neuritis associated with etanercept therapy for juvenile arthritis", J AAPOS, 10, pp.26~29 (2006)
- Noguera-Pons R, "Opticneuritis with concurrent etanercept and isoniazid therapy", Ann Pharmacother, 39, pp.2131~2135 (2005)
- Chung JH, "Adalimumabassociated optic neuritis", J Neurol Sci, 244, pp.133~136 (2006)
- Bidaguren A, "Retrobulbar optic neuritis associated with infliximab", Arch Soc Esp Oftalmol, 82, pp.109~112 (2007)
- Hejazi R, "Retrobulbar optic neuritis during infliximab treatment for ulcerative colitis", Gastroenterol Clin Biol, 32, pp.162~163 (2008)
- Pikkel J, "Possible link between infliximab and optic neuritis", Isr Med Assoc J, 10, pp.477~478 (2008)
- Ouakaa-Kchaou A, "Retrobulbar optic neuritis associated with infliximab in a patient with Crohn's disease", J Crohns Colitis, 3, pp.131~133 (2009)
- Felekis T, "Reversible bilateral optic neuritis after Infliximab discontinuation in a patient with Crohn's disease", J Crohns Colitis, 3, pp.212~214 (2009)
- Aasly JO, "Bilateral optic neuritis associated with the use of infliximab", Case Rep Ophthalmol Med, 2011, pp.232986~ (2011)
- Minami-Hori M, "Optic neuritis in a psoriatic arthritis patient treated by infliximab", J Dermatol, 40, pp.298~299 (2013)
- Silva LG, "Optic neuritis due to immunobiologics : first Brazilian case report", An Bras Dermatol, 88(6 Suppl 1), pp.162~165 (2013)
- Faillace C, "Optic neuritis after infliximab therapy", Rheumatol Int, 33, pp.1101~1103 (2013)
- Clemmensen K, "Irreversible optic neuritis after infliximab treatment in a patient with ulcerative colitis", Scand J Gastroenterol, 50, pp.1508~1511 (2015)
- Garcia-Medina JJ, "Unilateral and irreversible optic neuropathy associated to infliximab treatment : 3-year follow-up", Scand J Gastroenterol, 51, pp.765~766 (2016)
- Mumoli N, "Infliximab-induced retrobulbar optic neuritis", QJM, 100, pp.531~ (2007)
- Li SY, "Optic neuritis associated with adalimumab in the treatment of uveitis", Ocul Immunol Inflamm, 18, pp.475~481 (2010)
- Komandur A, "Acute inflammatory optic neuritis associated with a self-taper of oral prednisone in a patient taking adalimumab", Neuroophthalmology, 44, pp.186~189 (2019)
- Kim A, "A case report of adalimumab-associated optic neuritis", J Ophthalmic Inflamm Infect, 2, pp.145~147 (2012)
- Saffra N, "Visual loss induced by adalimumab used for plaque psoriasis", Case Rep Dermatol, 9, pp.60~64 (2017)
- de Frutos-Lezaun M, "Bilateral retrobulbar optic neuropathy associated with Golimumab", Clin Neuropharmacol, 40, pp.149~151 (2017)
- Chan JW, "Infliximab and anterior optic neuropathy : case report and review of the literature", Graefes Arch Clin Exp Ophthalmol, 248, pp.283~287 (2010)
- Winthrop KL, "Initiation of anti-TNF therapy and the risk of optic neuritis : from the safety assessment of biologic ThERapy(SABER)Study", Am J Ophthalmol, 155, pp.183~189 (2013)
- Sharma P, "Toxic optic neuropathy", Indian J Ophthalmol, 59, pp.137~141 (2011)
- Kaltsonoudis E, "Neurological adverse events in patients receiving anti-TNF therapy : a prospective imaging and electrophysiological study", Arthritis Res Ther, 16, pp.R125~ (2014)
